# SDR UIEA2023021700134

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE, EXTERNAL SKIN WITH LIGHTNING STRIKE BETWEEN STA 157 AND 164.7 AT STG 21RH (3EA)( LOWER FUSELAGE, EXTERNAL SKIN BETWEEN STA 157 AND 164.7 AT STG 21RH, THREE LIGHTNING STRIKES WERE REPAIRED IAW SRM 53-00-01-2R-8 REPAIR 8 )
